Unary primitive recursive functions

Journal of Symbolic Logic 73 (4):1122-1138 (2008)
Abstract
In this article, we study some new characterizations of primitive recursive functions based on restricted forms of primitive recursion, improving the pioneering work of R. M. Robinson and M. D. Gladstone. We reduce certain recursion schemes (mixed/pure iteration without parameters) and we characterize one-argument primitive recursive functions as the closure under substitution and iteration of certain optimal sets
Keywords unary   primitive recursive   recursion scheme   reduction
Categories (categorize this paper)
DOI 10.2178/jsl/1230396909
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,174
Through your library
References found in this work BETA
On the Algebraic Structure of Primitive Recursive Functions.István Szalkai - 1985 - Mathematical Logic Quarterly 31 (35‐36):551-556.
Bounded Iteration and Unary Functions.Stefano Mazzanti - 2005 - Mathematical Logic Quarterly 51 (1):89-94.
On the Algebraic Structure of Primitive Recursive Functions.István Szalkai - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (35-36):551-556.
Classes of One-Argument Recursive Functions.Nadejda V. Georgieva - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):127-130.
Primitive Iteration and Unary Functions.G. Germano & S. Mazzanti - 1988 - Annals of Pure and Applied Logic 40 (3):217-256.

View all 6 references / Add more references

Citations of this work BETA
Iteration on Notation and Unary Functions.Stefano Mazzanti - 2013 - Mathematical Logic Quarterly 59 (6):415-434.

Add more citations

Similar books and articles
Strictly Primitive Recursive Realizability, I.Zlatan Damnjanovic - 1994 - Journal of Symbolic Logic 59 (4):1210-1227.
Accessible Recursive Functions.Stanley S. Wainer - 1999 - Bulletin of Symbolic Logic 5 (3):367-388.
Variations on a Theme by Weiermann.Toshiyasu Arai - 1998 - Journal of Symbolic Logic 63 (3):897-925.
Some Restrictions on Simple Fixed Points of the Integers.G. L. McColm - 1989 - Journal of Symbolic Logic 54 (4):1324-1345.
Formal Systems and Recursive Functions.John N. Crossley & Michael A. E. Dummett (eds.) - 1965 - Amsterdam: North-Holland Pub. Co..
Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.
A Δ02 Theory of Regressive Isols.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (3):459 - 468.
Generalized Weak Presentations.Alexandra Shlapentokh - 2002 - Journal of Symbolic Logic 67 (2):787-819.
Added to PP index
2010-09-12

Total downloads
12 ( #382,766 of 2,180,087 )

Recent downloads (6 months)
1 ( #304,931 of 2,180,087 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums